# SDR FDEA202207011634

- Difficulty date: July 1, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 86,105 hours, 18,051 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO SEAT TRACK STATION 1265 TO 1391,   X= -75 RIGHT HAND. EXISTING REPAIR AT MAIN DECK CARGO SEAT TRACK STATION 1265 TO 1391, X= -75 RIGHT HAND   EVALUATED AND FOUND SEAT TRACK WORN AT STATION 1381 AND ACTUAL CORRECT X= -75.25   RIGHT HAND OUT LIMIT IN ACCORDANCE WITH SRM 53-00-52-1A FIGURE 101 ALLOWABLE   DAMAGE 1. EXISTING SEAT TRACK FROM STATION 1265 TO 1391, X= -75.25 RIGHT HAND CARRIED   OUT REPAIR IN ACCORDANCE WITH SRM 53-00-52-2R REPAIR 1 FIGURE 201. EO 1-5100-7-5001   B7 PART 1, TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION AND   TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.F
